# SDR DALA107079867

- Difficulty date: April 3, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 68,625 hours, 65,417 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND FLOOR PANEL NR 55 HAS HOLE ON INBD SIDE. REPAIRED IAW SRM 51-10-2, 51-10-4, 51-10-3, 51-30-2, 51-30-1.
